# SDR 96NK213

- Difficulty date: October 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N130NK
- Make and model: Doug DC-9-41
- Aircraft serial: 47604
- System (JASC): 2150 · Cabin Cooling System
- Part: Pack
- Condition: Smoking
- Location: Right
- Stage of operation: DE
- Nature of condition: B
- Precautionary procedure: O, J

## Discrepancy

LOG PAGE NR 028018.  ITEM NR P287.  AT 18,000 FEET IN DESCENT, BOTH SMOKE DETECTORS WENT OFF.  COULD SMELL ELECTRICAL SMOKE (STINKY AND HAZY IN BACK).  INSPECTION THE SUSPECT LOCATION OF THE SMOKE-RUNNING RIGHT PACK, BLEW SMOKE FROM PACK. ITEM DEFERRED BY WANER AVIATION (FLL).  ACTUAL LOG SHEET PENDING - WILL SEND MRR FOLLOW-UP REPORT ASAP.  (X)
